# SDR SWIA202157608

- Difficulty date: February 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. RH DRAG ANGLE HAS A SUSPCTED CRACK.      (C-CHECK RO 4/21/2021)    REPAIRED VERTICAL STAB RH FWD DRAG ANGLE REF CRJ700 SRM 55-31-00-201-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND SKYWEST FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
